# SDR 3EJA2024070600003

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N770JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0357
- Aircraft time: 5,629 hours, 3,920 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 10,000 FEET WE RECEIVED A RED MASTER CAUTION LIGHT, AND A RED ILLUMINATED CABIN ALT LIGHT.  WE RAN THE CHECKLIST. DISPATCH ADVISED US TO RETURN TO PBI. ATC WAS NOTIFIED AND NO EMERGENCY WAS DECLARED.
